# SDR 4DPA2021060200001

- Difficulty date: June 2, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N260JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 31,160 hours, 33,201 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Hinge
- Condition: Broken
- Location: Outflow Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CAB ALT PRESSURE WAS AMBER AND ROSE WITH THE AIRCRAFT. IT LEAKED AT ABOUT 9800 FT AND THE AIRCRAFT ALTITUDE WAS APPROX 11.3. WE DESCENDED BACK TO 10000 AND THE CAB ALT HELD WITHIN 200 FT WHATEVER ALT THEY WERE AT.   COMPLETED EMB 135 AMM 21-31-00 PRESSURIAZITION CONTROL TEST OPS CHECK GOOD. ON 6/3/21 FOUND GROUND CONNECTION FLAPPER VALVE STICKING OPEN (BROKEN HINGE AND BROKEN SPRING). REMOVED SERVICEABLE FLAPPER VALVE FROM N246JX AND INSTALLED IT ON N260JX.  PRESSURIZATION OPERATIONAL CHECKED GOOD.  ALL WORK DONE IAW: EMB135 AMM 21-31-00 AND 21-22-04, 25-21-01, 53-01-02.
